# SDR DALA2021030501276

- Difficulty date: February 11, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 77,005 hours, 10,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CORROSION WAS FOUND AT STRINGERS 55R, 54 R, 55L, 54L, AND 56R BETWEEN FR 65 AND 66. CORRECTIVE ACTION: REPAIRED PER SECT I OF ERA 589614-14. ACCOMPLISH DVI INSPECTION EVERY 3 YEAR INTERVAL.
